# SDR 95ZZZX1913

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62ZV
- Make and model: Beech 1900D
- Aircraft serial: UE62
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 2440915
- Condition: Broken
- Location: Rt Engine
- Part time: 3,589 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

MTH - AIRCRAFT DEPARTED.  ON CLIMB AT APPROXIMATELY 9,000 FEET, YELLOW LOOP ANN FLICKERED AND RED FIRE T-HANDLE ILLUMINATED.  PILOT MADE PRECAUTIONARY RT ENGINE SHUT-DOWN AND RETURNED TO MTH.  INSPECTION REVEALED RT ENG AFT FIRE LOOP BROKEN, VIBRATION CAUSED.
